Jump to content
Important Survey - Please Participate ×

cold feet


[nh...]

Recommended Posts

whats with the cold feet and hands? anyone else have this and is this a listed WD symtom? i have also been urinationg more has anyone heard of this? im 4 months out
Link to comment
Share on other sites

I had cold hands, feet, and cold everything else early on. It's related to anxiety. I wish I had a more technical answer for you than that, but that's my understanding of it. However, I didn't have any issues with frequent urination, but that doesn't mean it's not a normal symptom of the drug withdrawal process. Regardless, these symptoms will eventually pass. Good luck to you.
Link to comment
Share on other sites

 

 

 

The cold feeling is a common wd sx, your body thermostat is messed up with these meds, it will heal. Just give it some time. Be patient with yourself. Another possible cause of being getting cold is loosing body weight, also a wd sx, just another thought to ponder on. Frequent urination, again a common wd sx...

 

Link to comment
Share on other sites

×
×
  • Create New...